VOL. 25 · NO. 2 | Spring 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 25 (2), (Spring 1995)
No abstract available
Articles
Ulrich F. Albrecht, H. Pat Goeters, William Wickless
Rocky Mountain J. Math. 25 (2), 569-590, (Spring 1995) DOI: 10.1216/rmjm/1181072238
No abstract available
D. Arnold, M. Dugas
Rocky Mountain J. Math. 25 (2), 591-609, (Spring 1995) DOI: 10.1216/rmjm/1181072239
No abstract available
V. Farmaki
Rocky Mountain J. Math. 25 (2), 611-617, (Spring 1995) DOI: 10.1216/rmjm/1181072240
No abstract available
Manuel González, Joaquín M. Gutiérrez
Rocky Mountain J. Math. 25 (2), 619-634, (Spring 1995) DOI: 10.1216/rmjm/1181072241
KEYWORDS: Differentiable mapping on Banach spaces, weak compactness, Dunford-Pettis property, weakly compact homomorphism, algebra of differentiable functions, polynomial on Banach spaces, 46E10, 46B20
No abstract available
Ralph Howard, Andrejs Treibergs
Rocky Mountain J. Math. 25 (2), 635-684, (Spring 1995) DOI: 10.1216/rmjm/1181072242
No abstract available
Sobhy El-Sayed Ibrahim
Rocky Mountain J. Math. 25 (2), 685-699, (Spring 1995) DOI: 10.1216/rmjm/1181072243
No abstract available
G. Isac
Rocky Mountain J. Math. 25 (2), 701-714, (Spring 1995) DOI: 10.1216/rmjm/1181072244
No abstract available
S. Kundu, R.A. McCoy
Rocky Mountain J. Math. 25 (2), 715-732, (Spring 1995) DOI: 10.1216/rmjm/1181072245
KEYWORDS: function space, compact-open topology, weak topology, supportopen topology, 46E10, 54C35‎
No abstract available
Zhidong Pan
Rocky Mountain J. Math. 25 (2), 733-737, (Spring 1995) DOI: 10.1216/rmjm/1181072246
KEYWORDS: 46
No abstract available
Chull Park, David Skoug
Rocky Mountain J. Math. 25 (2), 739-756, (Spring 1995) DOI: 10.1216/rmjm/1181072247
No abstract available
Felix Sadyrbaev
Rocky Mountain J. Math. 25 (2), 757-781, (Spring 1995) DOI: 10.1216/rmjm/1181072248
KEYWORDS: Nonlinear boundary value problems, a priori bounds, upper and lower functions, 34B15
No abstract available
Blair K. Spearman, Kenneth S. Williams
Rocky Mountain J. Math. 25 (2), 783-788, (Spring 1995) DOI: 10.1216/rmjm/1181072249
KEYWORDS: Unramified quadratic extensions, biquadratic fields, 11S15, 11R16
No abstract available
Peter Wolfe
Rocky Mountain J. Math. 25 (2), 789-813, (Spring 1995) DOI: 10.1216/rmjm/1181072250
No abstract available
Yoon Jae Yoo
Rocky Mountain J. Math. 25 (2), 815-825, (Spring 1995) DOI: 10.1216/rmjm/1181072251
No abstract available
Back to Top